Guilherme Mazanti
Tytuł
Cytowane przez
Cytowane przez
Rok
Stabilization of persistently excited linear systems
Y Chitour, G Mazanti, M Sigalotti
Hybrid Systems with Constraints, 2013
302013
Stabilization of two-dimensional persistently excited linear control systems with arbitrary rate of convergence
G Mazanti, Y Chitour, M Sigalotti
SIAM Journal on Control and Optimization 51 (2), 801-823, 2013
172013
Minimal-time mean field games
G Mazanti, F Santambrogio
Mathematical Models and Methods in Applied Sciences 29 (08), 1413-1464, 2019
162019
Stability analysis of coupled linear ODE-hyperbolic PDE systems with two time scales
Y Tang, G Mazanti
Automatica 85, 386–396, 2017
122017
Stability of non-autonomous difference equations with applications to transport and wave propagation on networks
Y Chitour, G Mazanti, M Sigalotti
Networks and Heterogeneous Media 11 (4), 563-601, 2016
112016
Multiplicity-induced-dominancy for delay-differential equations of retarded type
G Mazanti, I Boussaada, SI Niculescu
Journal of Differential Equations 286, 84-118, 2021
92021
Stabilization of persistently excited linear systems by delayed feedback laws
G Mazanti
Systems & Control Letters 68, 57-67, 2014
92014
Decay rates for stabilization of linear continuous-time systems with random switching
F Colonius, G Mazanti
Math. Control Relat. Fields 9 (1), 39-58, 2019
8*2019
Persistently damped transport on a network of circles
Y Chitour, G Mazanti, M Sigalotti
Transactions of the American Mathematical Society 369 (6), 3841-3881, 2017
72017
Relative controllability of linear difference equations
G Mazanti
SIAM J. Control Optim. 55 (5), 3132-3153, 2017
62017
Effects of roots of maximal multiplicity on the stability of some classes of delay differential-algebraic systems: The lossless propagation case
G Mazanti, I Boussaada, SI Niculescu, Y Chitour
IFAC-PapersOnLine 54 (9), 764-769, 2021
52021
On qualitative properties of single-delay linear retarded differential equations: Characteristic roots of maximal multiplicity are necessarily dominant
G Mazanti, I Boussaada, SI Niculescu
IFAC-PapersOnLine 53 (2), 4345-4350, 2020
52020
Spectral dominance of complex roots for single-delay linear equations
G Mazanti, I Boussaada, SI Niculescu, T Vyhlídal
IFAC-PapersOnLine 53 (2), 4357-4362, 2020
52020
Partial pole placement via delay action: A Python software for delayed feedback stabilizing design
I Boussaada, G Mazanti, SI Niculescu, J Huynh, F Sim, M Thomas
2020 24th International Conference on System Theory, Control and Computing …, 2020
42020
Sharp semi-concavity in a non-autonomous control problem and $$\pmb {L^ p} $$ estimates in an optimal-exit MFG
S Dweik, G Mazanti
Nonlinear Differential Equations and Applications NoDEA 27 (2), 11, 2020
42020
The MID property for a second-order neutral time-delay differential equation
A Benarab, I Boussaada, K Trabelsi, G Mazanti, C Bonnet
2020 24th International Conference on System Theory, Control and Computing …, 2020
32020
Second order local minimal-time Mean Field Games
R Ducasse, G Mazanti, F Santambrogio
arXiv preprint arXiv:2005.11928, 2020
22020
Stabilité et stabilisation de systèmes linéaires à commutation en dimensions finie et infinie / Stability and stabilization of linear switched systems in finite and infinite …
G Mazanti
École Polytechnique, Université Paris-Saclay, 2016
2*2016
Some Remarks on the Location of Non-Asymptotic Zeros of Whittaker and Kummer Hypergeometric Functions
I Boussaada, G Mazanti, SI Niculescu
arXiv preprint arXiv:2106.03378, 2021
12021
Multi-population minimal-time mean field games
SS Arjmand, G Mazanti
arXiv preprint arXiv:2103.12668, 2021
12021
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20